# SDR USAA2013031400005

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 59,842 hours, 39,059 cycles
- Engine: Cfmint CFM563B2
- Engine time: 69,860 hours, 48,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Condition: Contaminated
- Location: Left
- Part time: 69,860 hours, 48,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: A

## Discrepancy

ON THE START ARRIVAL TO FLL, CREW REPORTED A COMPLETE ENGINE FAILURE OF ENGINE NR 1 WITH APPARENT SEVERE DAMAGE.  FLIGHT DIVERTED TO KMCO AFTER DECLARING AN EMERGENCY.  FOLLOWED ORH PROCEDURES AND MADE AN  UNEVENTFULL SINGLE ENGINE LANDING (PRECAUTIONARY) AT KMCO.  SINGLE ENGINE WAS NOT REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW JC 03L50671001.    ENG FAILURE WAS DUE TO THE FAILURE OF THE NR 3 BEARING DUE TO HARD PARTICLE CONTAMINATION.
